# SDR USAA2013022500016

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUST STRIKER LEVER MEASURE DIMENSION "J2" ON DOOR DAMPER MECHAMISM AT 831 DOOR.  ACCOMPLISHED ADJUSTMENT OF STRIKER LEVER MEASUREMENT DIMENSION "J2" AT DOOR 831 IAW A321 AMM 52-11-14-820-002-A, PROCEDURE 3, ITEM D & 4, ITEM A, STEP 2.
